# SDR AALA201712049039

- Difficulty date: December 3, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 48,913 hours, 18,136 cycles
- Engine: Iae V2527A5
- Engine time: 49,565 hours, 18,514 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG15750
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,988 hours, 938 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  DTW-PHX FLIGHT DIVERTED TO ORD ACCOUNT LEFT ENGINE EPR FLUCTUATIONS.  SHUT DOWN LEFT ENGINE FOR UNEVENTFUL LANDING.  PERFORMED TSM 75-30-00-810-843-A.  REMOVED AND REPLACED NR 1 ENGINE VARIABLE STATOR VANE ACTUATOR PER JOB CARD 26T40075005.  OPERATIONAL CHECK GOOD.
